Bell, J. and Launois, S. (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We study the topology of the prime spectrum of an algebra supporting a rational torus action. More precisely, we study inclusions between prime ideals that are torus-invariant using the H-stratification theory of Goodearl and Letzter on the one hand, and the theory of deleting derivations of Cauchon on the other. We also give a formula for the dimensions of the H-strata described by Goodearl and Letzter. We apply the results obtained to the algebra of m × n generic quantum matrices to show that the dimensions of the H-strata are bounded above by the minimum of m and n, and that all values between 0 and this bound are achieved.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Stephane Launois|
|Date Deposited:||29 Jun 2011 13:18|
|Last Modified:||02 Dec 2011 15:22|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/23601 (The current URI for this page, for reference purposes)|
- Depositors only (login required):